# SDR IPXA10561881

- Difficulty date: July 22, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO FRAME HAS DENT IN UPR FLANGE, BS 800, STR 23L-24L.  REPAIRED IAW SRM 53-00-007-2R5.
